# SDR COMA0560535

- Difficulty date: October 5, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 13,290 hours, 11,235 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5355 - NWS INOP CAUTION DURING GEAR EXTENSION.  CND, PERFORMED OPERATIONAL CHECK OF NWS SYSTEM, FOUND NO FAULTS.
